図書

Statistical problems with nuisance parameters, by Ju. V. Linnik. [Translated from the Russian by Scripta Technica]. (Translations of mathematical monographs, v. 20)

Icons representing 図書

Statistical problems with nuisance parameters, by Ju. V. Linnik. [Translated from the Russian by Scripta Technica].

(Translations of mathematical monographs, v. 20)

Call No. (NDL)
MA211-8
Bibliographic ID of National Diet Library
000006258262
Material type
図書
Author
Linnik, I͡U. V. (I͡Uriĭ Vladimirovich) , 1915-1972.
Publisher
American Mathematical Society
Publication date
1968.
Material Format
Paper
Capacity, size, etc.
ix, 258 p. 24 cm.
NDC
-
View All

Notes on use

Note (General):

Translation of [Statisticheskie zadachi s meshai͡ushchimi parametrami]

Search by Bookstore

Bibliographic Record

You can check the details of this material, its authority (keywords that refer to materials on the same subject, author's name, etc.), etc.

Paper

Material Type
図書
Publication, Distribution, etc.
Publication Date
1968.
Publication Date (W3CDTF)
1968
Extent
ix, 258 p. 24 cm.
Place of Publication (Country Code)
US